×

A geometric criterion for hyperbolicity of flows. (English) Zbl 0316.58015


MSC:

37D99 Dynamical systems with hyperbolic behavior
28D05 Measure-preserving transformations
53C20 Global Riemannian geometry, including pinching
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] D. V. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov. 90 (1967), 209 (Russian). · Zbl 0163.43604
[2] M. F. Atiyah, \?-theory, Lecture notes by D. W. Anderson, W. A. Benjamin, Inc., New York-Amsterdam, 1967.
[3] D. L. Rod, G. Pecelli, and R. C. Churchill, Hyperbolic periodic orbits, J. Differential Equations 24 (1977), no. 3, 329 – 348. · Zbl 0313.34043
[4] C. C. Conley, The gradient structure of a flow: I, IBM Research, RC 3932 (#17806), Yorktown Heights, New York, July 17, 1972. · Zbl 0309.34041
[5] J. J. Duistermaat, Fourier integral operators, Courant Institute of Mathematical Sciences, New York University, New York, 1973. Translated from Dutch notes of a course given at Nijmegen University, February 1970 to December 1971. · Zbl 0272.47028
[6] Patrick Eberlein, When is a geodesic flow of Anosov type? I,II, J. Differential Geometry 8 (1973), 437 – 463; ibid. 8 (1973), 565 – 577. · Zbl 0285.58008
[7] John E. Franke and James F. Selgrade, Hyperbolicity and chain recurrence, J. Differential Equations 26 (1977), no. 1, 27 – 36. · Zbl 0329.58012
[8] -, Abstract \( \omega \)-limit sets, chain recurrent sets, and basic sets for flows, Proc. Amer. Math. Soc. (to appear). · Zbl 0316.58014
[9] Wilhelm Klingenberg, Riemannian manifolds with geodesic flow of Anosov type, Ann. of Math. (2) 99 (1974), 1 – 13. · Zbl 0272.53025
[10] Ricardo Mañé, Persitent manifolds are normally hyperbolic, Bull. Amer. Math. Soc. 80 (1974), 90 – 91. · Zbl 0276.58009
[11] J. Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. · Zbl 0108.10401
[12] Robert J. Sacker and George R. Sell, Existence of dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations 15 (1974), 429 – 458. · Zbl 0294.58008
[13] James F. Selgrade, Isolated invariant sets for flows on vector bundles, Trans. Amer. Math. Soc. 203 (1975), 359 – 390. · Zbl 0265.58004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.